Taking corticosteroid medication - Doctor answers
A few months: Your body makes the equivalent of 12 mg of Prednisone daily. Once the amount of Prednisone you are taking is less than that, say 10 mg, your moon facies should begin to resolve. It should go away faster if you are completely weaned off Prednisone as opposed to remaining on a low dose. Figure 3-12 months depending on individual variation but it will happen. ...Read more
Are there any other causes of redness on the face associated with mild/moderate topical corticosteroid use apart from RSS from TSA?
Kindly decipher: What do you mean by RSS and TSA? ...Read more
There are many long term side effects of steroid use. Here are some and the mayo clinic website that discusses in greater detail:
Clouding of the lens in one or both eyes (cataracts)
High blood sugar, which can trigger or worsen diabetes
Increased risk of infections
Suppressed adrenal gland
http://www. Mayoclinic. Org/steroids/art-20045692 ...Read more
Dx adrenal insufficiency secondary to long term corticosteroid use. How long for body to kick in and start to normalize potassium?
I'm doing a trial off my corticosteroid and have been wheezing at night and early morning, but it doesn't bother me. Can I stay off the medication?
Hi, r u able to monitor ur peak expiratory flow rate at home. That could guide u and ur doctor for proper treatment, also it is not normal to wheeze, wheezing means obstruction of small airways which could affect the oxygenation. Please consult with your treating doctor to adjust your medication.
Feel better soon. ...Read more
Steroids for asthma: Hi medius6, in terms of steroids, there are many options out there for treatment of asthma. There are inhalers, pills, and iv forms used. Your doctor will likely recommend a steroid inhaler for persistent asthma symptoms to take once to twice a day. Saving the pills and iv drugs for the bad times. Bronchodilators (not steroids)like albuterol, are a mainstay of treatment as well. Hope that helps. ...Read moreSee 1 more doctor answer
I'm having an adrenal hormone test for adrenal fatigue I'm on a corticosteroid for sinusitus will the medication interfer with the results of the test?
Yes: The results will not be valid.Get a more detailed answer ›
I have ulcerativ colitis and I used many drugs but all failed with me-then my dr told me to use corticosteroids- what is the curing percentage of cort?
I have decreased kidney function. I require anti-inflammatory RX strength drugs. Which is better choice for my kidneys? NSAIDS or Corticosteroids?
Loaded...: You need to discuss your current medication regimen with a Nephrologist (kidney specialist) or qualified Internist or Family Physician. The Lamictal may be causing aches and pains in and of itself. And it may also affect kidney function. I don't think I would recommend any intervention (NSAID, Corticosteroid) until your medical history is fully taken into account. ...Read moreSee 1 more doctor answer
Just the opposite, it can cause growth suppression by antagonistic effect to hgh
http://www. Ncbi. Nlm. Nih. Gov/pmc/articles/pmc297190/. ...Read more
Yes: There should be no problems with this combination. ...Read more
Yes it is possible: Cushing's disease is cushing's symptoms specifically because of a tumor of the pituitary gland. Cushing's syndrome is these same symptoms that result from any other cause. Other causes include chronic corticosteroid use, tumors of the adrenal gland or cancerous tumors from elsewhere in the body. In all cases the problem is excess cortisol levels in the blood. ...Read moreSee 1 more doctor answer
- Talk to a doctor online
- Vomiting after taking medication
- New medication taking
- Symptoms of not taking enough thyroid medication
- Taking medication still having reflux
- Taking medications fatty liver necrosis
- Effects of taking too much thyroid medication
- Dangers of taking flaxseed oil while taking thyroid medication
- Accidentally taking thyroid medication